# SDR RAIA00201030

- Difficulty date: January 25, 2002
- Submitted: January 28, 2002
- Operation: Air carrier
- Aircraft: N423TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 119
- Aircraft time: 30,238 hours, 30,287 cycles
- System (JASC): 2430 · DC Generating System
- Part: Sensor
- Part number: 1030032
- Part serial: 8466125
- Condition: Inoperative
- Part time: 15,000 hours, 16,561 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

5600-STL- #1 GENERATOR FAULTED. MAINTENANCE REMOVED AND REPLACED THE #1 HALL EFFECTS SENSOR. OPS CK OK.
